# SDR MUIA20190518001

- Difficulty date: May 8, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N1983X
- Make and model: Cessna 208B
- Aircraft serial: 208B1013
- Aircraft time: 23,803 hours
- Engine: Pwa PT6A114A
- Engine time: 11,266 hours, 10,679 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static System
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

CREW REPORTED PIC AND SIC AIRSPEED INDICATORS AND PIC AND SIC VERTICAL SPEED INDICATORS GAVE ERRONEOUS READING IN HEAVY PRECIPITATION AND TURBULENCE. MAINTENANCE DRAINED WATER FROM BOTH STATIC SYSTEMS AND VERIFIED LT AND RT PITOT/STATIC MAST HEATERS ARE OPERATIONAL. AIRCRAFT RELEASED TO SERVICE IN ACCORDANCE WITH AIR CHOICE ONE GENERAL OPERATIONS MANUAL - SEC. F VIA FORM MAI-105.
